MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HedgeHog; Accessories, Cleaning Brushes, For Endoscope

BOSTON SCIENTIFIC CORPORATION HedgeHog; Accessories, Cleaning Brushes, For Endoscope
Model Number SBD-289-50
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
HedgeHog
Common Device Name
Accessories, Cleaning Brushes, For Endoscope
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CHANGZHOU TEMEIRUI MEDICAL
building 34 no 249
changzhou, 100, 21320 0
CH   213200
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50488964
Report Number3005099803-2026-03492
Device Sequence Number10592866
Product Code MNL
UDI-Device Identifier00816849010090
UDI-Public(01)00816849010090(11)260114(10)260102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBD-289-50
Device Catalogue NumberSBD-289-50
Device Lot Number0000260102
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown